# SDR CA150814007

- Difficulty date: August 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE EVENT WAS DURING MAINTENANCE GROUND RUNS. THE ENGINE SHUTDOWN FROM HIGH POWER SETTING WITH NO APPARENT PLA OR CLA INPUT. ENGINE WAS ZERO TIME SINCE SHOP VISIT. ZERO TSO FCU FITTED. ENGINE TESTED ON TEST CELL WITH NO ISSUES. UPON INSTALLATION THIS EVENT OCCURRED.
